# SDR WX0A2015072072741

- Difficulty date: July 14, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 65,006 hours, 41,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACFT AIR CONDITIONING SYS SMELLS LIKE PROPANE ON CLIMB OUT, STOPS AT CRUISE.  COMPLIED WITH ODOR & SMOKE TROUBLESHOOTING IAW TC 21-059-002, NO DEFECTS NOTED.
